# SDR 08FDEA01570

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Part number: A2528286204600
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR INTERIOR HINGE MECHANISM COVER IS DAMAGED.  REMOVED DAMAGE;  CLEANED & PREPPED FOR WET LAY UP. LAYED UP REPAIR PLIES & STARTED CURE,  COMPLETED CURE & LIGHTLY SANDED, CLEANED & PREPPED FOR FINISH COAT;  APPLIED FINISH COAT IAW SRM 51-77-10 & 51-77-11.
